that is a bad combination, especially the xanax, and if alchohol, even worse. The only thing you can do is tell her how dangerous this combination is, and in your own understand that she is not herself when on these medications....sounds like she is in trouble and could use some counseling help.
I don't understand why she would be taking wellbutrin with lexapro? I am not a doctor but I have had experience with these meds. First off, she has to get off Xanax I personally went through withdraw symptoms between doses. Extremely difficult and painful to get off of, bad med. This could be causing some of her behavioral problems. Even if she gets her Dr. to switch her to Klonopin it is nothing but long lasting Xanax it might be better. She probably should get off the Wellbutrin too. I do have a friend who takes the same combo of meds. he tends to get nasty when he has a drink or two, since your not suppose to drink with these meds. I can tell you I am totally against the Xanax my moods were extremely difficult between doses the doctor kept just telling me take another xanax until I was on a crazy amount. I am presently just on Lexapro and everything is back to normal.
If she is an ex then it is her problem who she does or doesn't sleep with. I would leave well alone.
Are you saying her behavior has changed since taking the meds? That you ended the relationship after she started the meds?
what to take after being off kpins, ive been off it for 5 months an still feel like im in the fog an dont wana live anymore cause i hate dealing wit this everyday, i didnt really have anxity i just took them to get messed up i guess an now its really bad, other drugs never did this to me. what can i do to feel better but not get hooked or feel like **** on another med? please help i just wana be normal again an not feel weird
Are you able to discuss this with your doctor? Have you tired psychotherapy?
That foggy/ fuzzy feeling can sometimes be a result of anxiety. You need to follow up with a doctor so they can determine what is going on and can start treating the problem.
If you would like advice from this forum expert you could try posting a new question.
Don't add your question to another persons post though as he rarely responds to those. I expect he would like too but there is only so much one person can do.
Good luck with your post and working this through. Things can get better but you need to take the first step and ask for help.